# SDR PCAA0401158

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 27,554 hours, 30,130 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: DSC1832
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT 3962 TO SYRACUSE REPORTED A RYTHMIC THUMPING SOUND EVERY 3-5 SECONDS IN FLIGHT AT VARIOUS PROP RPM SETTINGS.  NO THUMPING REPORTED WHEN GEAR AND FLAPS EXTENDED.  AIRCRAFT WAS INSPECTED AND FROM SYRACUSE A FERRY PERMIT WAS ISSUED FOR AIRCRAFT TO LOCATE TO MIDDLETOWN MAINTENANCE.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND THE GEAR CYCLING WHILE IN THE UP POSITION.  RELAYS 3261-K13 AND 3261-K11 WERE REPLACED AND THE SYSTEM OPERATIONAL CHECKED.  ALL CHECKS GOOD AND AIRCRAFT RETURNED TO SERVICE.
